# SDR QXEA0000976

- Difficulty date: March 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIB 5 IS CRACKED IN TWO SPOTS ONE AT STRINGER 10 AND ONE AT STRINGER 2.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
